1 doctor weighed in:

Can ssri's/snri's cause shortness of breath(shallow breathing) in heart patients. 2 stents in lad..Never had this problem before stents?

1 doctor weighed in
Dr. Bennett Werner
Internal Medicine - Cardiology

In brief: Not usual

Although ssris/snris don't generally cause breathing difficulty, one cannot exclude the possibility that you are having an atypical rxn.
The only way to know is to stop the med temporarily, and then reintroduce it. Meanwhile, you need a stress test to be sure one of your stents isn't failing (developing "in-stent restenosis".

In brief: Not usual

Although ssris/snris don't generally cause breathing difficulty, one cannot exclude the possibility that you are having an atypical rxn.
The only way to know is to stop the med temporarily, and then reintroduce it. Meanwhile, you need a stress test to be sure one of your stents isn't failing (developing "in-stent restenosis".
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
25 years in practice
1M people helped
Continue
111,000 doctors available